BibTeX record journals/iandc/Grabowski85

download as .bib file

@article{DBLP:journals/iandc/Grabowski85,
  author       = {Michal Grabowski},
  title        = {On Relative Completeness of Hoare Logics},
  journal      = {Inf. Control.},
  volume       = {66},
  number       = {1/2},
  pages        = {29--44},
  year         = {1985},
  url          = {https://doi.org/10.1016/S0019-9958(85)80010-3},
  doi          = {10.1016/S0019-9958(85)80010-3},
  timestamp    = {Fri, 12 Feb 2021 22:16:08 +0100},
  biburl       = {https://dblp.org/rec/journals/iandc/Grabowski85.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}